Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have red itching bumps on knee, they come and go but itch a lot. Suggest?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6100 Questions
Question
Hi Dr
I have red itching bumpes on my knee, they come and go but itch alot
Posted Sat, 27 Jul 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hi Lindy,
Thanks for the query and related photograph.
If you notice carefully these bumps are forming an incomplete circle.

Probably you are suffering from a fungal infection, called as Tinea corporis.
Try applying a combination of antifungal and steroid.

This will give you relief from itch as well as the infection.
The commonly available products are like combination of clotrimazole and betamethasone can be used.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have red itching bumps on knee, they come and go but itch a lot. Suggest? 10 minutes later
Ok Thank you i'll apply d ointments n let you know. I thought it has something to do with allergic reactions. M happy its ntn serous.
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello,
Ya dont worry it is not serious.
Apply the ointment.
I too will wait for the response :)
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor